Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 285807, 12 pages
Research Article

Nearly Quadratic Mappings over -Adic Fields

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Department of Mathematics, Kangnam University, Yongin, Gyeonggi 446-702, Republic of Korea

Received 30 October 2011; Revised 20 November 2011; Accepted 21 November 2011

Academic Editor: John Rassias

Copyright © 2012 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Eshaghi Gordji, H. Khodaei, and Gwang Hui Kim, “Nearly Quadratic Mappings over -Adic Fields,” Abstract and Applied Analysis, vol. 2012, Article ID 285807, 12 pages, 2012.